# SDR ABXR2017081800018

- Difficulty date: August 18, 2017
- Submitted: August 19, 2017
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,615 hours, 43,025 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102725
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Part time: 89,615 hours, 43,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FS 1241 S30L. INSTALLED NEW SHEAR TIE IAW SRM 51-40-02.
